# SDR ASAA2023022742086

- Difficulty date: February 27, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 36,251 hours, 11,566 cycles
- Engine time: 54,174 hours, 24,444 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Part number: CFM567B27
- Part serial: 874470
- Condition: Vibration
- Location: Left Wing
- Part time: 54,174 hours, 24,444 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 ENGINE TREND DATA SHOWS A RAPID RISE IN LOW PRESSURE ROTOR VIBRATION LEVELS AFTER ENGINE INSTALLATION. GROUNDED - YES. REMOVED #1 ENGINE ESN 874470. REF ASA SHOP W/O 1944222.
